"... Terbinafine hydrochloride tablets may cause taste disturbance (including taste loss) which usually recovers within several weeks after discontinuation of the drug. There have been reports of prolonged (greater than one year) taste disturbance. Taste disturbances associated with oral Terbinafine have been reported to be severe enough to result in decreased food intake leading to significant and unwanted weight loss... "
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 1 answer
Posted 13 Dec 2010 • 1 answer
Posted 22 Dec 2011 • 1 answer
Hydroxypropyl Chitosan/terbinafine - I kick myself for not reading the possible side effects before?
Posted 28 Mar 2013 • 1 answer
Posted 14 May 2013 • 2 answers